Journal of Symbolic Logic 59 (4):1285-1300 (1994)

Abstract
In this paper we establish the following theorems. THEOREM A. Let T be a complete first-order theory which is uncountable. Then: (i) I(|T|, T) ≥ ℵ 0 . (ii) If T is not unidimensional, then for any λ ≥ |T|, I (λ, T) ≥ ℵ 0 . THEOREM B. Let T be superstable, not totally transcendental and nonmultidimensional. Let θ(x) be a formula of least R ∞ rank which does not have Morley rank, and let p be any stationary completion of θ which also fails to have Morley rank. Then p is regular and locally modular
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275706
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,199
Through your library

References found in this work BETA

A Dichotomy Theorem for Regular Types.Ehud Hrushovski & Saharon Shelah - 1989 - Annals of Pure and Applied Logic 45 (2):157-169.
Weakly Minimal Formulas: A Global Approach.Ludomir Newelski - 1990 - Annals of Pure and Applied Logic 46 (1):65-94.
Non-Totally Transcendental Unidimensional Theories.Anand Pillay & Philipp Rothmaler - 1990 - Archive for Mathematical Logic 30 (2):93-111.
Superstable Theories with Few Countable Models.Lee Fong Low & Anand Pillay - 1992 - Archive for Mathematical Logic 31 (6):457-465.

Add more references

Citations of this work BETA

A Note on Trivial Nonmultidimensional Superstable Theories.Ambar Chowdhury - 1995 - Archive for Mathematical Logic 34 (1):21-31.
Non-Isolated Types in Stable Theories.Predrag Tanović - 2007 - Annals of Pure and Applied Logic 145 (1):1-15.

Add more citations

Similar books and articles

Splitting Number at Uncountable Cardinals.Jindřich Zapletal - 1997 - Journal of Symbolic Logic 62 (1):35-42.
The Morley Rank of a Banach Space.José Iovino - 1996 - Journal of Symbolic Logic 61 (3):928-941.
The Geometry of Weakly Minimal Types.Steven Buechler - 1985 - Journal of Symbolic Logic 50 (4):1044-1053.
The Spectrum of Resplendency.John T. Baldwin - 1990 - Journal of Symbolic Logic 55 (2):626-636.
Power-Like Models of Set Theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
Blunt and Topless End Extensions of Models of Set Theory.Matt Kaufmann - 1983 - Journal of Symbolic Logic 48 (4):1053-1073.
On the Number of Nonisomorphic Models of Size |T|.Ambar Chowdhury - 1994 - Journal of Symbolic Logic 59 (1):41 - 59.

Analytics

Added to PP index
2009-01-28

Total views
12 ( #812,395 of 2,517,903 )

Recent downloads (6 months)
1 ( #409,045 of 2,517,903 )

How can I increase my downloads?

Downloads

My notes